# SDR REXA2020012730050

- Difficulty date: January 23, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N820AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8020
- Aircraft time: 29,595 hours, 27,166 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS WILL NOT ILLUMINATE
REMOVED AND REPLACED BATTERY PACK ASSEMBLY IAW CRJ 200 AMM 33-51-04 P/N ON/OFF AD-2013-1A S/N ON 85293 S/N OFF 177931
